Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
169 Doctors are Online

Acute Pancreatitis, weight gain around lower abdomen, nausea post eating. Gall bladder removed. Diet pills for weight loss?

In Jan. of 2011 I was diagnosied with acute pancreitiius and had to stay in the hospital 9 and my gall bladder was taken out. I have gained about 30 lbs. usually whatever I eat afterwards I an a little nausea . I watch what I eat and exercise. I am going to doctor today. but all my weight is aroung my lower belly. Why am I gaining so much weight and is there vitamins or diet pills I can tak?
Asked On : Fri, 29 Jun 2012
Answers:  1 Views:  63
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Psychiatrist 's  Response
Jun 2013
Hi there ~

I understand your concerns. Unfortunately there is no easy way to lose weight. There are two proven ways to lose weight:

1. Eat right - and healthy. Which might mean that you need to consult a nutritionist.
2. Exercise regularly - 4 times a week for 30-40 min per session and it should include both cardio and weights.

I hope your doctor appointment turned out fine and if you need a psychiatrist it should help with the anxiety surrounding your weight. I hope you get yourself on the track to recovery and a healthy weight as soon as you can. I hope this helped.

Take care and have a lovely day!
Answered: Mon, 15 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor